Couldn't find what you looking for?

TRY OUR SEARCH!

Hello. I am going crazy. I've tried to contact my doctor, her nurses, researched online, and everything that I've found has been around the bush answers. I went on Metformin a week ago for PCOS. My husband and I had sex around ovulation time, and for the past couple days I've experienced severe nausea, headaches, and tender breasts. My period isn't due until this Sunday, but I just started lightly bleeding this morning. It is very pink in color, and lighter than my normal periods. I've had very minor cramps. What I want to know is if this could be implantation bleeding, or if the Metformin could take affect within a week and cause me to start bleeding 5 days early. I took a pregnancy test as soon as I noticed the bleeding, and it was negative. I just had a miscarriage in December, so I am hopeful that it is in fact pregnancy. any thoughts would be most welcome!

Loading...

I have the same prob plz let me know when u find out
Reply

Loading...